Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Done rhinoplasty. Taking steroid injection. Wider and swollen nose. Normal?

Hi my name is karen, I had rhinoplasty surgery 3 months ago. My doctor said my skin is thick and taking longer for the swelling to go down. He started the steroid injection about 1 month after the surgery. I have seen the swelling go down but i got my last injection about 7 days ago on march 27, 13 and my nose seems to be bigger looking. more wider and swollen. is that normal?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
ENT Specialist 's  Response
It might be swollen because of the injection ...this helps in healing...
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor